# SDR 97ZZZX1136

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N12070
- Make and model: Bell 412EP
- Aircraft serial: 36147
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113034
- Condition: Sticks
- Location: Roll Command
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR ROLL COMMAND BAR STICKS.  REPLACED WITH NEW INDICATOR.
